3 days post op Restylane, I have uneven hard lump mostly on the left side of both, top and bottom lips. Is this normal?
Severe swelling and bruising is common after fillers, it normally takes two weeks to see your final result, I suggest you follow up with your medical provider and have them evaluate you in person
Have a question?
Ask a doctor
Restylane and lumps
Restylane is a great filler for injection especially for the lips. The photos appear that Restylane was injected into the body of the lip causing lumps. I would return to your treating physician for possible Vitrase to dissolve the lumps. For the best cosmetic results please consult a board certified dermatologist with a great deal of experience in facial injections.
Lumps after injection of a filler are not uncommon> Early on they could simply be due to bleeding from the needle itself. Consult your doctor. Let him determine if this is a filler lump or a hematoma that will resolve. Massage may help. But, be careful not maintain symmetry.
Swwlling, Lumps after Restylane
Hi Naira. While it's true that swelling can be profound after lip injections, it does appear that the area of swelling or lumpiness is a bit asymmetrical. If you have been icing the whole time and it has still not improved, you should call your injector for a checkup.
Irregularity after Filler Injection
Swelling and bruising is normal, but distinct areas like this with pain should be evaluated right away to ensure there is no complication that has occured. I suggest going back to your physician and having him/her evaluate your lips. Most likely you will need the material reversed with an enzyme that can be injected. I wish you the best of luck, Dr. Emer.
Lumps in lip after restylane.
At 3 days lumpiness can certainly be swelling or a collection of blood (hematoma) in your lips. If the lips looked even immediately after injection then it's most likely swelling and will resolve with a little time. Otherwise, an enzyme to melt the product can be injected into the area to take the lumps away. It's best to revisit the doctor who injected you and have them take a look. I'm sure they will be able to help you resolve the issue quickly.